Showing all 7 results

Show sidebar

Ace Tablet, 1 Strip [Paracetamol 500mg]

৳ 8
Ace® Paracetamol Non-narcotic analgesics (Non Narcotic Analgesic) Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia, and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine. Dosage & Administration:

Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours.

Suppository: Suppository should be administered rectaly. Children below (5 years) 125-250 mg, 4 times daily. Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack.

Ceevit Tablet, 1 Strip [Ascorbic Acid+Sodium Ascorbate (Vitamin-C 250mg)]

৳ 19

Ceevit®

COMPOSITION Ceevit®: Each tablet contains ascorbic acid BP and sodium ascorbate BP equivalent to 250 mg of ascorbic acid BP. PHARMACOLOGY Ceevit® (vitamin C) the water-soluble vitamin, is readily absorbed from the gastrointestinal tract and is widely distributed in the body tissues. It is believed to be involved in biological oxidations and reductions used in cellular respiration. It is essential for the synthesis of collagen and intracellular material. Vitamin C deficiency develops when the dietary intake is inadequate and when increased demand is not fulfilled. Deficiency leads to the development of well defined syndrome known as scurvy, which is characterized by capillary fragility, bleeding (especially from small blood vessels and the gums), anaemia, cartilage and bone lesions and slow healing of wounds. INDICATION Ceevit® is indicated for prevention and treatment of scurvy. It may be indicated in pregnancy, lactation, infection, trauma, burns, cold exposure, following surgery, fever, stress, peptic ulcer, cancer, methaemoglobinaemia and in infants receiving unfortified formulas. It is also prescribed for haematuria, dental caries, pyorrhea, acne, infertility, atherosclerosis, fractures, leg ulcers, hay fever, vascular thrombosis prevention, levodopa toxicity, succinyl-choline toxicity, arsenic toxicity etc. To reduce the risk of stroke in the elderly, long-term supplementation with Ceevit® is essential. DOSAGE AND ADMINISTRATION For the treatment of scurvy: 1-2 tablets daily; but dose may be increased depending on the severity of the condition. For the reduction of risk of stroke in the elderly: 1-2 tablets daily. In other cases: 1 tablet daily or as directed by the physician. Maximum safe dose is 2000 mg daily in divided doses. CONTRAINDICATION AND PRECAUTION Ingestion of megadose (more than 1000 mg daily) of vitamin C during pregnancy has resulted in scurvy in neonates. Vitamin C in mega-doses has Ascorbic acid and Sodium ascorbate Vitamin C Ceevit® VITAMINS been contraindicated for patients with hyperoxaluria. Vitamin C itself is a reactive substance in the redox system and can give rise to false positive reactions in certain analytical tests for glucose, uric acid, creatine and occult blood. SIDE EFFECT Vitamin C has little toxicity and only mega-doses of vitamin C may cause diarrhoea, abdominal bloating, iron over-absorption that is harmful in patients with thalassaemia, sideroblastic anemia, and haemochromatosis; hyperoxaluria, hyperuricosuria, and hemolysis in patients with glucose-6 phosphate dehydrogenase deficiency. A pregnant woman taking more than 5 g/day may suffer fetal abortion. DRUG INTERACTION Potentially hazardous interactions: Ascorbic acid is incompatible in solution with aminophylline, bleomycin, erythromycin, lactobionate, nafcillin, nitrofurantoin sodium, conjugated oestrogen, sodium bicarbonate, sulphafurazole diethanolamine, chloramphenicol sodium succinate, chlorthiazide sodium and hydrocortisone sodium succinate. Useful interactions: Ascorbic acid increases the apparent half-life of paracetamol and enhances iron absorption from the gastrointestinal tract. USE IN PREGNANCY AND LACTATION The drug is safe in normal doses in pregnant women, but a daily intake of 5 gm or more is reported to have caused abortion. The drug may be taken safely during lactation. STORAGE REQUIREMENT Should be stored in a dry place below 30°C. HOW SUPPLIED Ceevit®: Box containing 20 x 10 tablets in strip pack.

Ceevit® VITAMINS

Losectil 20mg Capsule, 1 strip [Omeprazole]

৳ 50
Indications Omeprazole is indicated for the treatment of- Gastric and duodenal ulcer NSAID-associated duodenal and gastric ulcer As prophylaxis in patients with a history of NSAID-associated duodenal and gastric ulcer Gastro-esophageal reflux disease Long-term management of acid reflux disease Acid-related dyspepsia Severe ulcerating reflux esophagitis Prophylaxis of acid aspiration during general anesthesia Zollinger-Ellison syndrome Helicobacter pylori-induced peptic ulcer. Therapeutic Class Proton Pump Inhibitor Pharmacology Omeprazole, a substituted benzimidazole, is an inhibitor of gastric acid secretion. It inhibits gastric acid secretion by blocking hydrogen-potassium-adenosine triphosphatase (H+/K+ ATPase) enzyme system in the gastric parietal cell. After oral administration, the onset of the antisecretory effect occurs within one hour, with the maximum effect occurring within two hours and inhibition of secretion lasts up to 72 hours. When the drug is discontinued, secretory activity returns gradually, over 3 to 5 days. Dosage Oral- Benign gastric and duodenal ulcer: 20 mg once daily for 4 weeks in duodenal ulceration, 8 weeks in gastric ulceration; in severe or recurrent cases, dose to be increased to 40 mg daily; maintenance dose for recurrent duodenal ulcer, 20 mg once daily; in prevention of relapse in duodenal ulcer, 10-20 mg daily. NSAID-associated duodenal or gastric ulcer: 20 mg once daily for 4 weeks, continued for further 4 weeks, if not fully healed. 20 mg once daily is used as prophylaxis in patients with a history of NSAID-associated duodenal or gastric ulcers. Gastro-esophageal reflux disease: 20 mg once daily for 4 weeks, continued for further 4-8 weeks, if not fully healed; 40 mg once daily has been given for 8 weeks in gastro-esophageal reflux disease, refractory to other treatment; maintenance dose is 20 mg once daily. Long-term management of acid reflux disease: 10-20 mg daily. Acid-related dyspepsia: 10-20 mg once daily for 2-4 weeks. Prophylaxis of acid aspiration: 40 mg on the preceding evening, then 40 mg 2-6 hours before surgery. Zollinger-Ellison syndrome: Initially 60 mg once daily; usual range 20-120 mg daily (If daily dose is more than 80 mg, 2 divided dose should be used). Helicobacter pylori eradication regimen in peptic ulcer disease: Omeprazole is recommended at a dose of 20 mg twice daily in association with antimicrobial agents as detailed below: Amoxicillin 500 mg and Metronidazole 400 mg both three times a day for one week, or Clarithromycin 250 mg and Metronidazole 400 mg both twice a day for one week, or Amoxicillin 1 g and Clarithromycin 500 mg both twice a day for one week. Paeditaric use in severe ulcerating reflux esophagitis (Child>1 year): If body-weight 10-20 kg, 10-20 -mg once daily for 4-12 weeks; if body-weight over 20 kg, 20-40 mg once daily for 4-12 weeks. IV Injection- Prophylaxis of acid aspiration: Omeprazole 40 mg to be given slowly (over a period of 5 minutes) as an intravenous injection, one hour before surgery. Duodenal ulcer, gastric ulcer or reflux oesophagitis: In patients with duodenal ulcer, gastric ulcer or reflux oesophagitis where oral medication is inappropriate, Omeprazole IV 40 mg once daily is recommended. Zollinger- Ellison syndrome (ZES): In patients with Zollinger-Ellison Syndrome the recommended initial dose of Omeprazole given intravenously is 60 mg daily. Higher daily doses may be required and the dose should be adjusted individually. When doses exceed 60 mg daily, the dose should be divided & given twice daily. Administration Direction for use of IV Injection: Omeprazole lyophilized powder and water for injection is for intravenous administration only and must not be given by any other route. Omeprazole IV injection should be given as a slow intravenous injection. The solution for IV injection is obtained by adding 10 ml water for injection to the vial containing powder. After reconstitution the injection should be given slowly over a period of at least 2 to 5 minutes at a maximum rate of 4 ml/minute. Use only freshly prepared solution. The solution should be used within 4 hours of reconstitution. Direction for use of IV Infusion: Omeprazole IV infusion should be given as an intravenous infusion over a period of 20-30 minutes or more. The contents of one vial must be dissolved in 100 ml saline for infusion or 100 ml 5% Dextrose for infusion. The solution should be used within 12 hours when Omeprazole is dissolved in saline and within 6 hours when dissolved in 5% Dextrose. The reconstituted solution should not be mixed or co-administered in the same infusion set with any other drug. Interaction Omeprazole can prolong the elimination of diazepam, warfarin and phenytoin. So, reduction of warfarin or phenytoin dose may be necessary when Omeprazole is added to the treatment. There is no evidence of an interaction of Omeprazole with theophylline, propranolol or antacids. Contraindications Omeprazole is contraindicated in patients with known hypersensitivity to any of the components of the formulation. Side Effects Omeprazole is generally well tolerated. Nausea, abdominal colic, paresthesia, dizziness and headache have been stated to be generally mild and transient and not requiring a reduction in dosage. Pregnancy & Lactation US FDA pregnancy category of Omeprazole is C. However, results from three prospective epidemiological studies indicate no adverse effects of Omeprazole on pregnancy or on the health of the fetus/newborn child. There is no information available on the passage of Omeprazole into breast milk or its effects on the neonate. Breast-feeding should, therefore, be discontinued, if the use of Omeprazole is considered essential. Precautions & Warnings When gastric ulcer is suspected, the possibility of gastric malignancy should be excluded before treatment with Omeprazole is instituted, as treatment may alleviate the symptoms and delay diagnosis. Storage Conditions Keep in a dry place away from light and heat. Keep out of the reach of children.

Napa Extend Tablet, 1 strip [Paracetamol 665 mg]

৳ 15

What Napa Extend is and what it is used for?

Napa® Extend is the preparation of Paracetamol 665 mg extended release formulation. It is formulated by dual granulation technology. There are two types’ granules in each tablet 31% (206 mg) is in immediate release form for immediate action and 69% (459 mg) in sustain release form for continuous pain relief for 8 hours. Paracetamol 665 mg Extended Release tablet is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Paracetamol 665 mg Extended Release tablet also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold & flu. Reduces fever.   Before you take Napa Extend Do not take this medicine and tell your doctor if: Hypersensitivity to Paracetamol or to any of the excipients.   Take special care with Napa Extend Check with your doctor before taking this medicine if: Paracetamol should be administered with caution to patients with hepatic or renal Dysfunction.   Taking other medicines Anticoagulant dosage may require reduction if paracetamol medication is prolonged. Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying, eg metoclopramide, and decreased by drugs which decrease gastric emptying, eg propantheline, antidepressants with anticholinergic properties, narcotic analgesics.   Pregnancy and Lactation Pregnancy category: B This drug should not be used during pregnancy unless the benefit outweighs the risk.A decision should be made to discontinue breastfeeding or to not administer the drug, taking into account the importance of the drug to the mother.   Warnings & Precaution Hypersensitivity Reactions: Serious hypersensitivity reactions, including anaphylactic-type reactions, some of which have been life-threatening and fatal, have been reported in patients receiving Ferric Carboxymaltose. Patients may present with shock, clinically significant hypotension, loss of consciousness, and/or collapse.   How to take Napa Extend Paracetamol 665 mg Extended Release tablet are to be administered orally, with or without food. Adults and children over 12 years. Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed.   If you forget to take Napa Extend If you forget to take a dose, take it as soon as you remember it. If it is almost time for your next dose, do not take the missed dose. Take the next dose on time.   If you stop taking Napa Extend Do not stop taking this medicine without talking to your doctor. You should not stop taking Napa Extend just because you feel better. This is because the problem may come back or get worse again.   If you have any further questions on the use of this product, ask your doctor or pharmacist.   Possible side effects (Adverse effect/Side effect as short form) Like all medicines, Napa Extend can cause side effects, although not everybody gets them. Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and haematological reactions.   How to store Napa Extend (Storage condition)?

Store in a cool and dry place and keep away from children.

Napa Rapid, 1 Strip [Paracetamol 500 mg.]

৳ 9
Description:

Napa® Rapid caplet is an advanced formulation of Paracetamol that contains Actizorb® technology. It dissolves up to five times faster than standard Paracetamol tablets. Napa® Rapid caplet is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.

  Indications: All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, migraine, backache, pain due to arthritis etc.   Dosage and Administration: Adults and children (aged 12 years and over): Take 1 to 2 caplets every four to six hours as needed. Do not take more than 8 caplets in 24 hours. Children (7 to 11 years): Take ½-1 caplet every four to six hours as needed. Do not take more than 4 caplets in 24 hours. Not recommended in children under 7 years.   Pregnancy and Lactation: Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use. Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding.   Contraindications: Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Precautions: Paracetamol should be given with care to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver.   Side Effects: Side effects of Paracetamol are usually mild, including thrombocytopenia, leukopenia, breathing problem. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.   Overdosage: Symptoms of Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.   Pharmaceutical Precautions: Keep in a cool & dry place. Protect from light. Keep out of the reach of children.   Commercial Pack:

Napa® Rapid Caplet: Box containing 270 caplets in 9x30’s blister strips. Each caplet contains Paracetamol BP 500 mg

Napa Tablet, 1 Strip [Paracetamol 500mg]

৳ 8
Napa® Paracetamol Tablet/Extra Tablet/Syrup/Suspension/ Suppository/Paediatric Drops Description: Napa (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.IndicationsAll conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, post-vaccination pain and fever of children etc. Napa suppositories are used for rapid symptomatic management of pain and fever. It is given as rectal suppository for mild to moderate pain and for pyrexia. Dosage and Administration Tablet/Extra Tablet: Adults: 1-2 tablets 3-4 times daily; Syrup/Suspension: Adults: 4-8 Measuring spoonful 3-4 times daily; Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times daily. Paediatric drops: Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3ml four times daily or as directed by physicians. Suppositories: Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg, up to 4 times daily. Contraindications Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Precautions Paracetamol should be given with caution to patients with impaired kidney or liver function. Paracetamol should be given with care to patients taking other drugs that affect the liver. Side Effects Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally. Use in Special Population Pregnancy and lactation: Pregnant or nursing mother seek the advice of a health professional before using this product. Commercial Packs

Napa® Tablet: Box containing 50 blister strips of 10 tablets, each containing 500 mg Paracetamol BP.

Napa® Extra Tablet: Box containing 20 blister strips of 10 tablets, each containing 500 mg Paracetamol BP and 65 mg Caffeine BP. Napa® Syrup: Bottle containing 100 ml, 60 ml & 50 ml syrup, each 5 ml containing 120 mg Paracetamol BP. Napa® Suspension: Bottle containing 60 ml & 50 ml suspension, each 5 ml containing 120 mg Paracetamol BP. Napa® Paediatric Drops: Bottle containing 15 ml drops, each ml containing 80 mg Paracetamol BP. Napa® 125 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each tablet containing 125 mg Paracetamol BP. Napa® 250 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each containing 250 mg Paracetamol BP. Napa® 500 Suppository: Box containing 4 foils of 5 suppositories (4 x 5’s), each containing 500 mg Paracetamol BP.